# SDR SWAA2023020783292

- Difficulty date: December 19, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tie Clip
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AT LEVEL STR10R AT PASSENGER CABIN 2022-697148<[01] REPLACED TIE CLIP AND FASTENERS LOCATED BS277 AT LEVEL STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 DWG: 141A1110; SHEET: 18 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED TIE CLIP AND FASTENERS LOCATED BS277 AT LEVEL STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 DWG: 141A1110; SHEET: 18 REV: -RII. SEE INDIVIDUAL SIGN OFF BELOW.
